Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Nonsmoothing of algebraic cycles on Grassmann varieties


Authors: Robin Hartshorne, Elmer Rees and Emery Thomas
Journal: Bull. Amer. Math. Soc. 80 (1974), 847-851
MSC (1970): Primary 14C10, 14C30, 55G10; Secondary 14M15, 55F40
DOI: https://doi.org/10.1090/S0002-9904-1974-13537-8
MathSciNet review: 0357402
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 14C10, 14C30, 55G10, 14M15, 55F40

Retrieve articles in all journals with MSC (1970): 14C10, 14C30, 55G10, 14M15, 55F40


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13537-8